|کد مقاله||کد نشریه||سال انتشار||مقاله انگلیسی||ترجمه فارسی||نسخه تمام متن|
|2651822||1139536||2014||3 صفحه PDF||سفارش دهید||دانلود کنید|
Adalimumab is a fully human monoclonal anti-TNF-alpha antibody. Reported adverse effects have raised a number of safety concerns associated with their prolonged use. A case of granulomatous pneumonitis and hemidiaphragm paresis associated with adalimumab therapy for rheumatoid arthritis is described. In May 2012, a 57 year old male presented with dry cough, dyspnea and orthopnea after 4 months of treatment with adalimumab for rheumatoid arthritis. The patient received adalimumab from November 2011 to February 2012. A right hemidiaphragm elevation was shown on chest radiograph. A right hemidiaphragm paresis was shown on chest fluoroscopy. Bilateral lower lobe interstitial disease was shown on the chest HRCT scan. Open lung biopsy of the right lower lobe showed subacute granulomatous pneumonitis. In July 2013, the patient's respiratory symptoms and the previous restrictive pattern on PFTs resolved. In a same patient, a rare association of hemidiaphragm paresis and granulomatous pneumonitis with adalimumab treatment is herein reported.
Journal: Heart & Lung: The Journal of Acute and Critical Care - Volume 43, Issue 1, January–February 2014, Pages 84–86